# SDR SWIA200921120

- Difficulty date: March 3, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 20,752 hours, 27,577 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5655 - FLOOR EMERGENCY LIGHT AT 3A INOP.  REPAIRED BROKEN WIRE.
